MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable alkaline phosphatase (alp2) results from the cobas c 503 analytical unit.Patient 1 initial result was 419 ui/l and the repeat results were 708 ui/l and 524 ui/l.On (b)(6) 2024, patient 2 initial result was 372 ui/l and the repeat results were 222 ui/l and 198 ui/l after recentrifugation.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer alleged discrepant alkaline phosphatase (alp2) results for additional patient samples.Sample (b)(6) initial result was 243 ui/l and the repeat result was 86 ui/l.Sample (b)(6) initial result was 317 ui/l and the repeat result was 178 ui/l.Sample (b)(6) initial result was 303 ui/l and the repeat result was 128 ui/l.Sample (b)(6) initial result was 217 ui/l and the repeat result was 142 ui/l.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined.The issue was consistent with a high leukocyte concentration in the samples leading to an accumulation of cells close to the plasma surface.Therefore, the most likely root cause is related to preanalytics/sample related.Correct pre-analytic sample handling is within the customer's responsibility.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19019393
Report Number1823260-2024-01000
Device Sequence Number4021191
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056757190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/05/2024
09/25/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/26/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown